# SDR MALA000424

- Difficulty date: July 11, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N48XJ
- Make and model: Saab SF340A
- Aircraft serial: 048
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

CARGO SMOKE LIGHT ILLUMINATED.  DIVERTED FLIGHT TO RHI.  LIGHT WAS ON MOMENTARILY.  CREW DECIDED TO USE EXTINGUISHING SYSTEM.  MAINTENANCE REPLACED CARGO EXTINGUISHER FIRE BOTTLE.
